# SDR AUS20040144

- Difficulty date: February 19, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210263
- Condition: Failed
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 4HFR34C652
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE PROPELLER GOVERNOR FAILED.  WORKSHOP INVESTIGATION AND DISASSEMBLY OF THE GOVERNOR FOUND A NUMBER OF FAULTS WITH THE UNIT, HOWEVER THE MAIN FAILURE MODE WAS DUE TO THE FLYWEIGHT HEAD ASSEMBLY MISSING ALL TRIGGER TEETH, CAUSED BY CONTACT WITH THE MONOPOLE DURING ROTATION OF THE FLYWEIGHT HEAD.  THE MONOPOLE HAD RECENTLY BEEN ADJUSTED AS A FAULT FINDING ACTION FOR THE EGT FLUCTUATIONS.  IT IS BELIEVED THAT THIS ADJUSTMENT CAUSED THE REDUCTION IN SETUP GAP BETWEEN THE MONOPOLE AND THE FLYWEIGHT TEETH.  ALL OTHER DAMAGE TO THE GOVERNOR FOUND DURING DISSASSEMBLY WAS SUBSEQUENT AND DUE TO THE INITIAL DAMAGE. PERSONNEL/MAINTENANCE ERROR.
